It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I suffered from heart palps a couple years ago when I first started experiencing anxiety. They are definitely related. In any event, they freaked me out as they do most people so I had all the usual tests done which came back negative. I went on Lexapro and they disappeared shortly after. If the benzos make you tired, try a very small dose such as .25mg. It is possible to become addicted but you have to take a high dose for a significant amount of time before a strong addiction takes hold. But as Frank stated, they are harmless and normal for your body to be reacting in this manner. IT IS a very uncomfortable sensation but you will not die. I too felt the same way and it only makes your anxiety much worse. Once you figure out a way to calm your mind, the body will follow. Good luck and hang in there. It will get better.





All times are GMT -7. The time now is 03:50 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!